# SDR CALA2025082208057

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 134,420 hours, 20,733 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 42D395
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L ENG FUEL FILTER EICAS PASSING 2000 FEET AGL SENT FRM CODE CAME BACK AS SOMETHING ELSE CB'S P11-D25 AND P6-E1 PULLED AND SAFETY TAGS INSTALLED. LEFT ENGINE FUEL FILTER REMOVED PER AMM 73-11-02-004-001-N00 AND NEW FILTER INSTALLED PER AMM 73-11-02-404-01-N00 UP TO PARA G. 76-7312-3-0006,QTY :1 ADD EMP:U347462,U407121,U401301 DURING FURTHER INVESTIGATION ELECTRICAL PLUG ON THE DIFFERENTIAL PRESSURE SWITCH FOUND LOOSE. UPON CLOSER INSPECTION THREADS ON SWITCH ELECTRICAL CONNECTION FOUND DAMAGED (PICURE ATTACHED). PLUG AND SWITCH REQUIRE REPLACEMENT. FUEL FILTER INSTALLATION NEEDS TO BE COMPLETED PER AMM 73-11-02-404-019-N00 FROM PARA G. LEFT ENGINE FUEL DIFFERENTIAL PX SWITCH CONNECTOR REMOVED, NEW SOCKETS CRIMPED ON AND NEW CONNECTOR ASSEMBLED REF SWPM 20-61-19. A  NEW CONNECTOR LEFT REMOVED FROM FUEL PX SWITCH DUE TO CONTAMINATION IN SWITCH, AWAITING REPLACEMENT SWITCH. FUEL PUMP FILTER DIFFERENTIAL PRESSURE SWITCH REPLACED AS PER AMM 73-34-01/401. REQUIRES POWERPLANT TEST 2 & 3, IDLE LEAK CHECKS AS PER AMM 71-00-00/501.   FUEL FILTER INSTALLATION COMPLETED PER AMM 73-11-02/404 FROM PARA G. ENGINE RUN COMPLETED PER AMM 71-00-00/501 FOR LEAK CHECK. ALL ENGINE INDICATIONS NORMAL   LEAK CHECKS CARRIED OUT OF FUEL FILTER AND PRESSURE SWITCH AS PER AMM 73-11-02-404-019-N00 AND 73-34-01-404-016-N00 NO LEAKS.
